Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

7 results for tags: muscle

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 7 results

  1. Hey everyone! So I'm new here and this is my first post. I just started my accutane course yesterday, and I am taking 40mg of Claravis once a day. Last night I noticed I had some muscle pain about an hour after I took my first pill, is this normal? I looked at the list of side effects and it had muscle pain under the severe category so I'm a little worried now. If anyone with experience could give their input that would be great!
  2. Hello im 17 and iv been on accutane for 5 monthes on 30mg. I weigh about 125 pounds. They said i would be on it for 5 months. I couldn't go to my last appointment because it was the first day of school. I stopped taking it for about 1 week and little pimples started appearing near my nose. Should i continue taking it till my next appointment? Do i need one more month? And also what should i do about the redness on my face. My face is always red especially when i get nervous my face heats up fas
  3. Maybe I'm just getting old. Maybe it's the Accutane. It hurts so much in my knees and ankles and feet to walk after I've been sitting down for 30 mins or longer. I'm fine if I'm up on my feet throughout the day, walking around. It's only after I've been sitting watching tv or reading a book on the couch that my knees almost collapse underneath me when I get up. It's only started happening since the beginning of the year which is the same time I started the Accutane. Anyone else feel li
  4. I am a 14 year old male, weighing about 130 lbs(58 kg), and am taking claravis(Accutane) 30mg twice a day. I am around 3 weeks into what my dermatologist said would be a 5 month process. And so far, my face us a lot less oily as well as my back and chest, but it hasn't yet effected the actual acne. But right now I am much more worried about the side effects that are occurring, specifically my terrible joint and muscle pain, I play American football, and lift weights on a regular basis, so I am u
  5. Hey everyone I will try to keep my sob story as short as possible, but basically when I was in high school I had pretty bad acne on my forehead. (and always JUST my forehead?) A couple treatments of minocycline seemed to take care of it and I haven't really had it since spring of my senior year which was in 2011, aside from the occasional stress-related breakouts. All of a sudden early last month it flared up again looking like it did back in highschool on my forehead and I came to the conclusio
  6. Hello! I have some diet questions but first a little bit of background about myself... I'm 16, 5'7, 136lbs., I love to exercise and lift weights. I'm trying to build muscle over the summer and get a nice physique. I took accutane (40mg for 5 months) 10 months ago and I was clear for a little while. Recently i've been having breakouts around my cheeks especially in that area between my cheeks and chin parallel to the edges of my lips. I have acne on my chest and the back of my neck (acc
  7. http://www.foodmatters.tv/articles-1/how-to-overcome-candida-naturally First off, I want to start off by saying I have about 85% of those symptoms listed in that article. I have been struggling with acne for almost a couple of years now. A friend of mine has talked me into going paleo. In doing so, I was getting almost no carbs. My skin was starting to improve after about 3 weeks. However, In that time, I lost over 14 lbs. I blame that on me not getting enough healthy fats to keep my calo
×